Pregnancy & Birth Clubs <
22/08/2016 at 14:07
I'm really sorry to bother you all, but I was seeking some advise as I am worrying myself sick!
I I have been on the microgynon 30 pill for just under 5 years, and until now I have had no issue with it!
I I last had sex 2 weeks ago today, Monday 8th August - my partner and I don't use condoms as I take my pill religiously.
i have missed no pills, I take them all at the same time each morning, 8am before I go into work and I have had no sickness or anything else that would effect the performance of the pill.
I had stomach pains in my lower abdomin after having sex, which was 2 weeks before I was due my withdrawal bleed. i just didn't feel right..
my withdrawl bleed came at the same time, although it was a lot light, and finished this morning. I have taken pregnancy tests to try and put my mind at ease, all of which have come back negative.
However this hasn't helped, I am going crazy! I keep thinking I have a strange taste in my mouth, and completely freaking myself out online! Is it possible to have your withdrawl bleed, and still be pregnant? Also, if I was pregnant, would it show up on a test by now?
sorry for so much information, I am just so scared..
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.